Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleMonomial modules and graded Betti numbers.
Author(s) Raab Clemens G., Corless Robert M.
TypeArticle in Journal
AbstractLet K be a field, S = K[x 1,, x n ], the polynomial ring over K, and let F be a finitely generated graded free S-module with homogeneous basis. Certain invariants, such as the Castelnuovo-Mumford regularity and the graded Betti numbers of submodules of F, are studied; in particular, the componentwise linear submodules of F are characterized in terms of their graded Betti numbers.
Keywordsgraded ring, graded module, minimal graded, free resolution, graded Betti number
ISSN0001-4346; 1573-8876/e
URL http://link.springer.com/article/10.1134%2FS0001434609050095
LanguageEnglish
JournalMath. Notes
Volume85
Number5
Pages690--702
PublisherSpringer US, New York, NY; Pleiades Publishing, New York, NY; MAIK ``Nauka/Interperiodica
Year2009
Edition0
Translation No
Refereed No
Webmaster